# SDR AALA201810269007

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 8,969 hours, 3,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD ENTRY DOOR WILL NOT OPEN, IT UNLOCKS AND CRACKS ABOUT THREE INCHES THEN IS MECHANICALLY STUCK. REPLACED BROKEN PIN AND SAFETY SCREW AT L1 DOOR UPPER HINGE PER AMM 52-11-21.
